# SDR DALA2019010700117

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,682 hours, 23,459 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 MAIN CABIN LEFT OUTBOARD SEAT TRACK IS CRACKED AT STA 1320. CORRECTIVE ACTION: REMOVED AND REPLACED MAIN CABIN SEAT TRACK. STA 1320-1420 O/B LT SIDE IAW SRM. (0893087)
